MAUDE Adverse Event Report: ACCLARENT, INC. TRUDI NAVIGATION SYSTEM

ACCLARENT, INC. TRUDI NAVIGATION SYSTEM
Catalog Number FG-2000-00
Medical Device Problem Code Intermittent Communication Failure (4038)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "since the emitter pad replacement, the trudi navigation system (fg-2000-00) has consistently malfunctioned.Upon startup, the console displays red, requiring you to reload application.In every case, placing the patient tracker results in an orange indicator and error 3301: ¿navigated device is close to the trudi zone limit.¿ today, after registering successfully, the trudi tracker turned red when attempting to use the bien air debrider, the system lost navigation, and the surgeon was unable to navigate any instruments.Multiple tracker replacements and three system reboots failed to resolve the issue.The fourth tracker turned orange and after significant troubleshooting, we were finally able to register, but this process delayed the case by over an hour while the patient was under anesthesia.Throughout the procedure, the system intermittently lost navigation." it was reported that no patient injury or death occurred.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Updated fields: d9, g3, g6, h2, h3, h6, h11.A field service engineer (fse) was dispatched to evaluate the trudi navigation system (fg-2000-00).The fse confirmed the issues with the trudi system.Multiple errors were found in the location server.After many troubleshooting attempts, the fse swapped the instrument hub from the loaner system with the instrument hub from the customer trudi to resolve the error 1134.The fse resolved the error 1135 by switching off the console and back on after a few seconds from the gui.The fse completed cube and noise tests which passed.The system was ready for use.A complaint history of the system was reviewed, and no trends of this product issue were found.The root cause remains unknown.It should be noted that the product failure was multifactorial.
 
Event or Problem Description
N/a.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: d9, g3, g4 (pma/510(k) #), g6, h2, h3, h11.
 
Additional Manufacturer Narrative
Updated fields: g3, g6, h2, h11.Corrected field: g4 (pma/510(k) #).
 
Event or Problem Description
N/a.

Brand Name
TRUDI NAVIGATION SYSTEM
Common Device Name
TRUDI NAVIGATION SYSTEM
Manufacturer (Section D)
ACCLARENT, INC.
31 technology drive
31 technology drive
CA 92618
Manufacturer (Section G)
ACCLARENT, INC.
31 technology drive
irvine
CA 92618
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key22107660
Report Number3003418325-2025-00021
Device Sequence Number8149856
Product Code PGW
UDI-Device Identifier10846835018639
UDI-Public10846835018639
Combination Product (Y/N)N
PMA/510(K) Number
K231862
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberFG-2000-00
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2025
Supplement Date Received by Manufacturer07/02/2025
07/24/2025
03/30/2026
Initial Report FDA Received Date05/29/2025
Supplement Report FDA Received Date07/24/2025
07/28/2025
03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown